| Model Number |
Z9002 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the surgeon noticed the trailing haptic was not attached to the intraocular lens (iol) during insertion into the patient's operative eye.The lens was then cut out and removed without any incident.Another competitor lens was placed as the replacement.No further information was available.
Additional Manufacturer Narrative
Section a2: age/date of birth: 10/31/1947 section a3: gender: female.Section d9: device available for evaluation: yes section d9: returned to manufacturer on: sep 30, 2021 section h3: device evaluated by manufacturer: yes device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptic and that the lens was received with a cut on the optic body, which is consistent with a lens handled during removal.The lens was cleaned, and a detached haptic, a damaged haptic (bent), and a torn iol were observed.The complaint issue was confirmed; however, based on the condition of the returned product no further testing can be performed.No product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed two additional investigation request (ir) for this production order number has been received, however, the complaints were not confirmed and no escalations were required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.